# SDR CALA0100784

- Difficulty date: August 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c-500d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN STRINGER 16R AT STA 500C-500D. THE CRACKED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-30-03.
